Blackbushe Sprints

2020 Round 4 – Blackbushe Sprints Saturday 5th September 2020
Blackbushe Sprints

The Blackbushe Weekend is a double header, two independent rounds held over two days, with Round 4 comprising 5 x 1Hr sprints sprints on Saturday and Round 5 a 100 Mile Endurance on Sunday giving a varied experience for all drivers. Teams can compete in either Saturday or Sunday or both rounds as they wish, they do not have to do both.

Please note revised timings to assist long distance teams.

Welcome to one of the finest circuits ever used in British pedal car racing, a true ‘’drivers’ circuit’’. If Wolverhampton was the Spa of pedal car racing and Preston the Nurburgring, Blackbushe is our very own Oulton or Donington Park.

This year we will again have a late start on the saturday and a 5 x 1Hr race format finishing at dusk. This will give teams time to travel down saturday morning removing the need for a overnight stay on the friday.

To keep this running smoothly teams must get their cars to the grid when called as the dwell time between races is tight and if we slip too much the last race will run well into dusk or even darkness. Whilst lights are not mandatory on the pedalcars they are advised and should we run into darkness, cars without lights will get black flagged or the last race may have to be ended early ((this will be advised). Some pitlane lights will be provided but torches and lights would be handy for packing up.

Teams not racing sunday can either depart saturday evening or camp over leaving sunday morning.

Saturday Sprint races are scored as follows. 1 point for each win, 2 points for 2nd place, 3 points for 3rd etc with lowest combined total at end of day wins. If there is a draw then the win is awarded to team with highest finishing position.

Race Timetable – Saturday 5th September 2020
09:30 Circuit Gates Open
10:15 Booking in and Scrutineering
(If possible we will start this earlier)
12:00 Motor Vehicles off circuit.
Drivers Briefing (New rule briefing before practice)
12:15 Circuit open for practice
13:00 Practice ends, form up Grid
13:15 14:15 Race 1 – 1Hr followed by 20min break
14:35 – 15:35 Race 2 – 1Hr followed by 20min break
15:55 – 16:55 Race 3 – 1Hr followed by 20min break
17:15 – 18:15 Race 4 – 1Hr followed by 20min break
18:35 – 19:35 Race 5 – 1Hr (Lights and duration to be advised at start)
19:35Racing ends
Motor vehicles allowed on track for non camping teams to pack up
20:00 Presentations
20:30 Dinner/BBQ – Non Campers depart
11:00Generator off and gates locked

Race Organiser

Email

Entry Closes

3rd August2020

You can either enter online or fill out an entry form (pdf or word) and post it to us (address is on entry form) just select one of the 3 options below

Further information

Motor vehicles are allowed onto the main kart circuit for unloading / loading only, subject to the usual walking pace speed restriction as at all races.

You must ensure you DO NOT DRAG anything across the tarmac – please ensure trailer legs are retracted and secured, nothing is hanging down and dragging from your car or van, you don’t drag heavy toolboxes around, etc.

After last years successful late start we are pushing it back a little later and tightening up the gaps to help long distance teams. The late start on the saturday and a 5 x 1Hr race format (with 20 min inbetween) finishing at dusk should give teams time to travel down saturday morning removing the need for a overnight stay on the friday.

Lights are optional on cars but you will need lights in your pit.

Overnight camping (and a wide array of other accommodation for those who prefer more comfort) is available in the area. We will be able to offer limited camping on-site with limited flush toilets (please use sparingly) you will need to bring water with you as the water on site is not drinking water. If there is demand we will look to offer a dinner/breakfast option at a reasonable price.

Be warned that many camp sites and hotels in the area will be getting full at this time of year so you are advised to book well in advance if you are not camping at the track.

Due to the length of the circuit, the field for this event is limited to 35 cars and places will be assigned on a first-come, first-served basis irrespective of the entry deadline. If the 35 car limit is reached, subsequent entries will be added to the reserve list in case of drop-outs.

This fantastic circuit is definitely not one to miss! The combination of the fast straight, flowing corners, tricky chicane and gradient means this circuit packs in more challenges per lap than any other pedal car venue. In turn this provides more driver satisfaction and, of course, fun!

Generators in the pits are permitted provided you also supply suitable fire fighting equipment. There is no official noise restriction but please respect the fact with people camping over it is only polite to keep noise to a minimum, especially in the early morning.

The car park is publicly accessible from the adjoining footpath so please ensure your vehicles are locked and don’t leave any valuables on display, just as you would in any public car park.

Circuit: location & information
The race circuit is at the Camberly Kart Club

The  address is:
Camberley Kart Club
British Car Auctions
Blackbushe Airport,
Camberley
GU17 9LG

Come off the A30 roundabout and proceed to the BCA security barrier then follow the map below

See http://www.camberleykartclub.com/contacts.html

Last Updated January 7, 2020 at 8:09 pm